# SDR MASA2010122401542

- Difficulty date: December 23, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: YV09116877
- Condition: Discharged
- Location: Cabin
- Part time: 1,085 hours, 1,070 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHTS BATTERY PACK DEAD.  MX R2 NR 3 BATTERY PACK.
